# SDR SWAA2020031942570

- Difficulty date: March 9, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 48,368 hours, 28,788 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Sheared
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING WIGGLE PLATE IS SHEARED AWAY.  LOCATED INBD, AND ABOVE #2 PYLONG REMOVABLE FAIRING.   / REMOVED AND REPLACED WIGGLE LATE PER SRM. 51-10-02 AND SRM 51-40-02.
